The integration of multivalued mappings
Doklady Akademii Nauk, Tome 271 (1983) no. 5, pp. 1069-1074
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_271_5_a10,
author = {E. S. Polovinkin},
title = {The integration of multivalued mappings},
journal = {Doklady Akademii Nauk},
pages = {1069--1074},
year = {1983},
volume = {271},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_271_5_a10/}
}
E. S. Polovinkin. The integration of multivalued mappings. Doklady Akademii Nauk, Tome 271 (1983) no. 5, pp. 1069-1074. http://geodesic.mathdoc.fr/item/DAN_1983_271_5_a10/